Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 308250, 7 pages
http://dx.doi.org/10.1155/2013/308250
Research Article

Opposition-Based Animal Migration Optimization

School of Computer Science and Information Technology, Northeast Normal University, Changchun 130117, China

Received 25 July 2013; Accepted 8 September 2013

Academic Editor: William Guo

Copyright © 2013 Yi Cao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi Cao, Xiangtao Li, and Jianan Wang, “Opposition-Based Animal Migration Optimization,” Mathematical Problems in Engineering, vol. 2013, Article ID 308250, 7 pages, 2013. https://doi.org/10.1155/2013/308250.